# SDR 95ZZZX3743

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206WP
- Make and model: Bell 206B-3
- Aircraft serial: 2752
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 68993737
- Condition: Cracked
- Location: 3rd Stage
- Part time: 2,773 hours
- Component: HX66921
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT MAKE POWER.  FOUND 3RD STAGE WHEEL CRACKED.
